# SDR IPXA2018070931472

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 16,611 hours, 10,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMER CYLINDER LOW. SERVICED CREW ENTRY DOOR EMERGENCY CYLINDER AS REQUIRED IAW MM 52-10-14-0301. NO LEAKS NOTED AT THIS TIME.
